[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Number 3 (3-2017) ::
NMCE 2017, 1(3): 16-23 Back to browse issues page
Numerical study of slotted web drilled flange moment frame connection
N. Fanaie , S. Kazerani, S. Soroushnia
Assistant Professor Civil Engineering Department , K.N. Toosi University of Technology
Abstract:   (1023 Views)
Beam connections with reduced drilled section and slotted web have been presented after the Northridge earthquake (1994). Their new geometrical shapes have been resulted in weakening of beams and subsequently the bette rperformance of connections in the earthquakes. In this research, the advantages of both connections, mentioned above, have been studied in the Slotted Web Drilled Flange (SWDF) composite connections. Accordingly, the effects of different parameters of slot such as length, width and end hole dimension have been assessed as well. Based on the results obtained in this research,energy dissipation is reduced due to the increase of length of slot web in the SWDF connection, exceeded the values recommended in the codes. Besides, the stability of hysteresis curve decreases because of increasing in the width and end hole diameter of web slot.
Keywords: Slotted Beam Web, Reduced Beam Section, Seismic Performance, Drilled Flange, Energy Dissipation
Full-Text [PDF 1240 kb]   (219 Downloads)    
Type of Study: Research | Subject: Special
Received: 2015/06/23 | Accepted: 2015/06/23 | Published: 2015/06/23
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fanaie N, Kazerani S, Soroushnia S. Numerical study of slotted web drilled flange moment frame connection. NMCE. 2017; 1 (3) :16-23
URL: http://nmce.kntu.ac.ir/article-1-38-en.html
Volume 1, Number 3 (3-2017) Back to browse issues page
نشریه روشهای عددی در مهندسی عمران Journal of Numerical Methods in Civil Engineering
Persian site map - English site map - Created in 0.047 seconds with 791 queries by yektaweb 3461